# SDR CA060424008

- Difficulty date: April 21, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 34,069 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Shaft
- Part number: 87620130101
- Condition: Broken
- Location: Propeller
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED EXCESS BACKLASH AND PROP SYNC DOES NOT SYNC.  PROP WANDERING + - 5 TO 7 RPM.  ENGINE SPRING STRUT ASSEMBLY REPLACED.  AFTER DISASSEMBLY IN THE O/H SHOP, SHAFT P/N 87620130-101 WAS FOUND BROKEN AT POINT RIVET P/N MS204170AD3. THE SIZE OF THE RIVET HOLE LEAVES MINIMAL MATERIAL AROUND THE SHAFT, WHICH IS PRONE TO BREAKING UNDER VIBRATION.
